Open Access
Translator Disclaimer
September 2008 Uniqueness of Solutions for an Elliptic Equation Modeling MEMS
Pierpaolo Esposito, Nassif Ghoussoub
Methods Appl. Anal. 15(3): 341-354 (September 2008).

Abstract

We show among other things, that for small voltage, the stable solution of the basic nonlinear eigenvalue problem modelling a simple electrostatic MEMS is actually the unique solution, provided the domain is star-shaped and the dimension is larger or equal than 3. In two dimensions, we need the domain to be either strictly convex or symmetric. The case of a power permittivity profile is also considered. Our results, which use an approach developed by Schaaf, extend and simplify recent results by Guo and Wei.

Citation

Download Citation

Pierpaolo Esposito. Nassif Ghoussoub. "Uniqueness of Solutions for an Elliptic Equation Modeling MEMS." Methods Appl. Anal. 15 (3) 341 - 354, September 2008.

Information

Published: September 2008
First available in Project Euclid: 10 April 2009

zbMATH: 1171.35044
MathSciNet: MR2500851

Subjects:
Primary: 35B32, 35D10, 35J20, 35J60

Rights: Copyright © 2008 International Press of Boston

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.15 • No. 3 • September 2008
Back to Top